# SDR CALA9801044

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 980-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CUSP CORRODED AT STA 980-996, RT SIDE.  THE CORRODED SECTION OF CUSP WAS CUT OUT IAW SRM 53-05, FIGURE 25.  A REPAIR CUSP WAS FABRICATED AND INSTALLED IAW SRM 53-05, FIGURE 25 AND 51-30-2.
